Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

My names Crystal, and I suffer from server acne.

=D

Anyways, I've had acne ever since I could remember.. maybe like when I was 12? I think it was when I hit puberty. At the start it was just a small amount. I'd use drug store products to try and get rid of it, but nothing helped. Over the years, it just got worse. I went to my local GP 2 years ago and he gave me an antibiotic called Vibra tabs, at the start it controlled my acne, but then my body just got used to the antibiotics and my acne just got worse again.

Then my back started breaking out, which I guess is my problem area. My back is covered with scars and blackheads and whiteheads. It's fair gross. And my shoulders started. Now my chest has starte with blackheads and whiteheads. And the worst part.. my boobs have blackheads!! It's disgusting.

I honestly don't know what I'm cursed with such bad skin.

My father kept telling me to go to a dermatologist and I'd get annoyed at him cause I thought he was picking on my for my skin, but you know what, thank god he did. Because if I didn't listen to him, I'm sure I'd be suffering with this acne for years to come.

So 5 months ago I went to my local GP and he got me an appointment at the Hospital with a dermatologist, and that appointment was 4 days ago. He looked at my acne and said I should go on raoccutane. I had never head of this, so I'm like yeah okay, better then nothing. He told me about the dry skin and not getting pregnant and I'm like sure, I can deal with that.

Then I decided to go home and read up about this new drug. Wow was I shocked! There were so many bad things people were saying about it. As in due to side affects. But I realized that it doesn't happen to everyone. Sure you get dry skin and such, but these people seemed to be over exaggerating? Then I found a whole heap of positive information about this drug, WITH PHOTOS! I was amazed of the progress. I was like 'OMG MY SKIN COULD LOOK LIKE THIS!', and it can.

So I get my first dose of accutane today. I was hesitating to take the first tablet. But I took it, and I'll continue taking it =)

I'm on 20mg, and taking 1 everyday for 4 weeks then taking 1 every 2 days for the remainder of this packet.

So that's my story, and I'll post some pics of my back and face up later tonight.

post-86077-1224248690_thumb.jpg

post-86077-1224248700_thumb.jpg

post-86077-1224248712_thumb.jpg

post-86077-1224248725_thumb.jpg

post-86077-1224248738_thumb.jpg

post-86077-1224248690_thumb.jpg

post-86077-1224248700_thumb.jpg

post-86077-1224248712_thumb.jpg

post-86077-1224248725_thumb.jpg

post-86077-1224248738_thumb.jpg

Link to comment
Share on other sites

Lol....How long will your whole course be?I'm on 20mg, and taking 1 everyday for 4 weeks then taking 1 every 2 days for the remainder of this packet.And then?Ultra low dose of degression?

Link to comment
Share on other sites

Lol I'm not sure. But my first course is 3 months. I'm sure I'll need to be on it at least 6-7 months, cause my back is bad =( LOL.

I'm taking photos now!

Oh also I feel real dizzy and have a headach since I took my tablet =\

I'm giving up alot of stuff to be on this. I can't drink alcohol anymore =( Lol no big deal.

Also I've decided to change my eating habits, and eat all healthy! Woo!

Hopefully I'll feel better eating all healthy.

Also, spent an hour making sushi lol, it just has cucumber in it, but yeah!

Photos are coming.

Link to comment
Share on other sites

The headaches are normal, I had one for the first 2 days and haven't had one since. I'm on day 12 now so I think my body is adjusting fairly well, I still get occasional body aches and I seem to be tired more often, but I've adjusted my sleep schedule and that seemed to help. One thing that you WILL get that doesn't go away is the dry lips, it's so annoying to me, I have stashed carmex in the following places: My Truck, nightstand, purse, the kitchen drawer, desk at work and of course the computer desk. Trust me when I say you DO NOT want to get dry lips and have nothing on hand for them, I learned the hard way..Good luck in your journey, this site is the bomb because your never alone, there's no stupid quesions and someone is always going through the same thing you are.. :angel:

Link to comment
Share on other sites

Thank you =)

It;'s day 2, and I feel fine so far. I haven't taken my 2nd tablet just yet. I'll take it when I eat my cereal.

My lips feel like they're already getting dry, because my lips are naturally dry anyway, but they feel more dry.

Also my nose keeps itching. So yeah.

Link to comment
Share on other sites

DAY 2

I've been feeling sick, not sure if its due to the pill, but I'm thinking it's my body adjusting to it. Headache has gone away, but feeling faint/dizzy and I've been acting crazy LOL

I havent picked today! Which is really big for me lol

But yeah, nothing new to report on.

Link to comment
Share on other sites

Day 3

So I feel mentally, I've gone crazy lol!

My friend said I've been acting different, and thinks im on some sort of drugs? I was like WTFFF.

I also feel light headed and dizzy still

Link to comment
Share on other sites

Day 4

Woke up, my eyes are starting to feel dry. My lips are just my usual dryness, so nothing has increased. I think I'm getting some body aches aswell. SUCKS.

Also, skin is starting to breakout with whiteheads. Boo! I don't ususally break into whiteheads, so this is gross for me.

Link to comment
Share on other sites

Hello, Crystal!

I was on Accutane and it was the best decision I could have made for the health of my skin.

Your skin will clear up and reveal a beautiful glow that you always had. Best of success! :)

Link to comment
Share on other sites

Lol thanks! Glad it worked wonders for you.

It's still day 4.

I picked at my face so much that it went all red from squeezing.

And then I picked at my chest and shoulders.

Boo.

Link to comment
Share on other sites

I'm guessin u live in the Uk aswell, seein as you had to wait 5 months for a derm appointment, I've just started aswell, i'm on day 5, you'd be on, day 8?? Let me know how its goin.

Also, your quite lucky with the scarring thing, you wont have any once your treatment course is done, also the skin on ur face isnt tht bad, but if your worried about ur back nd chest i can see why you'd wanna go on roaccutane. i hate going to the gym all the time, but not being able to go topless anywhere, it sucks big time!!

Link to comment
Share on other sites

Umm, no.. I'm from Australia LOL

Also, it's day 5 for me today. Maybe if you read the post above your post FUN101 you'd see it says Day 4 =P LOL

So yeah, I just woke up, friggin picked at my face! GRR.

I can't help it. It makes me feel better for some reason.

I'll go take my tablet in the next 30 mins.

Link to comment
Share on other sites

day 6

I can tell my skin is getting smoother, like when I put my foundation on its all smooth and you can barely see the pores anymore which is good. I just gotta stop picking!

Link to comment
Share on other sites

Hey! I started on 20 mg as well. I am now going on month four (up to 40 mg one day/80 mg the next). The texture of your skin will get so much smoother! I love it! The only thing I can say is to be patient, I am still breaking out (not as bad as before). Things are looking up though, and I can see the change coming through...it just takes time! Also, I am a terrible picker! It does make you fee better, huh? If I have a blemish that I think I'll end up picking, I put a little neosporin on it and a round bandaid. It helps me! Esp since I have a tendency to absentmindedly pick. Good luck w/ your progress!

-Laura

Link to comment
Share on other sites

Ooh bandaids on the scabs! GOOD IDEA!

I'ma buy some tomorrow lol

Yeah I can tell the texture of my skin has changed heaps in the last 6 days! It's amazing.

God bless these tablets lol

Link to comment
Share on other sites

day 7

its been a week! woot lol

i went downstairs this morning and mother was like "your face looks smoother" XD!

Last 1-2 days i've been feeling like i cant breathe, like something is clogging my airways. Not sure whats going on there, but i'm running out of breathe easily the last few days. *shrugs*

Link to comment
Share on other sites

I have some advice for you, ha ha I have not yet gone on accutane but I will be end of november if all goes well.

I am however on Retisol -a wich also thins and dries out the skin like accutane, and I picked one spot on my face and now I have a red mark that has been there for I would say about 5 months. Im not even sure it will go away now. I really wish I would have listened to the people on this site who say not to pick, and I didn't and now regret it. ha ha try not to pick if you can.

Your face looks like its doing good, your posts make me excited to start my own course! good luck!

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×